# SDR 95ZZZM287

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Fs 120.5-140.5
- Part time: 27,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 6/18/95 AT MCO APPROXIMATELY 2100 LOCAL, INSPECTION FOUND A CRACK AT LEFT WING FRONT SPAR UPPER CHORD BETWEEN FRONT SPAR STATION FS 140.5 (20 INCHES).  TOTAL AIRCRAFT TIME 49,617.5, TOTAL AIRCRAFT CYCLES 60,930.  THE CRACK WAS FOUND DURING THE REPETITIVE INSPECTION REQUIRED BY AD-11-04, AND PERFORMED IAW SERVICE BULLETIN 737-57A1081 REVISION 10, DATED JULY 16, 1987.  A RECORDS INSPECTION REVEALED THAT CRACK HAD BEEN REPAIRED IAW SB 57A1081 BY PAMCORP ON 10/13/93.  RETURNED AIRCRAFT TO SERVICE.
